| Model Number |
6371 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
06/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1 initial reporter phone number- (b)(6).Date of event is estimated.During processing of this complaint, attempts were made to obtain complete device information.Further information was requested but not received.
Event or Problem Description
It was reported that patient experienced ineffective therapy patient had high impedance.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein extension was explanted and replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.